<< Previous Issue Communications of the Korean Mathematical Society (Vol. 31, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 1—207
A note on the modified $k$-Fibonacci-like sequence
Youngwoo Kwon
MSC numbers : Primary 11B39, 11B75
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 1—16
Hesitant fuzzy semigroups with two frontiers
Young Bae Jun, Kyoung Ja Lee, and Chul Hwan Park
MSC numbers : 20M12, 20M99, 08A72
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 17—25
Codes based on residuated lattices
Tsafack Surdive Atamewoue, Young Bae Jun, Celestin Lele, Selestin Ndjeya, and Seok-Zun Song
MSC numbers : 03G25, 94B60
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 27—40
On generalized zero-difference balanced functions
Lin Jiang and Qunying Liao
MSC numbers : 06E30, 05B10, 94B25
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 41—52
Generalization of the Fej\'{e}r--Hadamard's inequality for convex function on coordinates
Ghulam Farid and Atiq Ur Rehman
MSC numbers : 26A51, 26D15, 65D30
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 53—64
A study of q-contiguous function relations
Harsh Vardhan Harsh, Yong Sup Kim, Medhat Ahmed Rakha, and Arjun Kumar Rathie
MSC numbers : 33C05, 33D15
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 65—94
Refined arithmetic-geometric mean inequality and new entropy upper bound
Vandanjav Adiyasuren, Tserendorj Batbold, and Muhammad Adil Khan
MSC numbers : Primary 26D15, 94A17
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 95—100
Stability of $(\alpha ,\beta ,\gamma)$-derivations on Lie C$^{*}$-algebra associated to a Pexiderized quadratic type functional equation
Nasrin Eghbali and Somayeh Hazrati
MSC numbers : Primary 46S40; Secondary 39B52, 39B82, 26E50, 46S50
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 101—113
Fractional differentiation of the product of Appell function $F_{3}$ and multivariable $H$-functions
Junesang Choi, Jitendra Daiya, Dinesh Kumar, and Ram Kishore Saxena
MSC numbers : Primary 26A33; Secondary 33C45
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 115—129
On a functional equation arising from Proth identity
Jaeyoung Chung and Prasanna K. Sahoo
MSC numbers : 39B82
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 131—138
Fixed point theorems for condensing mappings satisfying Leray-Schauder type conditions
Shaini Pulickakunnel and Sreya Valiya Valappil
MSC numbers : 47H08, 47H10
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 139—145
Some strong convergence results of random iterative algorithms with errors in Banach spaces
Renu Chugh, Vivek Kumar, and Satish Narwal
MSC numbers : 47H06, 47H09, 47H10, 47H40, 60H25, 47J25, 49J40
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 147—161
On generalized quasi-conformal $N(k,\mu )$-manifolds
Kanak Kanti Baishya and Partha Roy Chowdhury
MSC numbers : 53C15, 53C25
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 163—176
On the conjugacy of M\"{o}bius groups in infinite dimension
Xi Fu and Bowen Lu
MSC numbers : 30F40, 20H10
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 177—184
On Theil's method in fuzzy linear regression models
Seung Hoe Choi, Hye-Young Jung, Woo-Joo Lee, and Jin Hee Yoon
MSC numbers : Primary 62A86, 60A86
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 185—198
Pricing of quanto chained options
Geonwoo Kim
MSC numbers : Primary 91B25, 91G60
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 199—207

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd